# SDR ABXA000245

- Difficulty date: April 10, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- Aircraft time: 50,068 hours, 40,853 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 99184362
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND RIGHT HORIZONTAL STABILIZER OUTBOARD RIB CRACKED.  REPLACED RIB IAW DC9 SRM 51-30-1.
